Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 23, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 17, 2019, 12:05 AM EDT for Carter County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 12:05 AM EDT (04:05 UTC)
- Expired
- Jun 17, 2019, 3:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Carter County, KY
The radar
The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 959 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted.
780
WGUS51 KRLX 170405
FFWRLX
KYC043-170700-
/O.NEW.KRLX.FF.W.0023.190617T0405Z-190617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1205 AM EDT Mon Jun 17 2019
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Central Carter County in northeastern Kentucky...
* Until 300 AM EDT.
* At 1205 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Olive Hill and Carter Caves State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3834 8324 3834 8323 3835 8324 3842 8309
3843 8301 3835 8302 3826 8316 3827 8318
3833 8325
$$
MEC1 follow-up statement
757
WGUS71 KRLX 170528
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
128 AM EDT Mon Jun 17 2019
KYC043-170700-
/O.CON.KRLX.FF.W.0023.000000T0000Z-190617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carter KY-
128 AM EDT Mon Jun 17 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
CENTRAL CARTER COUNTY...
At 128 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Olive Hill and Carter Caves State Park.
Additional rainfall amounts of up to an inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3834 8324 3834 8323 3835 8324 3842 8309
3843 8301 3835 8302 3826 8316 3827 8318
3833 8325
$$
MECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 7:56 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 16, 7:56 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 756 PM EDT Sun Jun 16 2019 .SYNOPSIS... Scattered thunderstorms, some strong, and heavy downpours this evening. Persistent surface boundary in vicinity next week maintaining unsettled weather for upcoming days. && .NEAR TERM /THROUGH MONDAY/... As of 740 PM Sunday... After coordination with SPC and neighboring offices, have issued a severe thunderstorm watch for the southern two-thirds of the forecast area to account for a corridor of instability ahead of the eastern Kentucky/southern Ohio convective complex. Although the complex is only just making it into the area, it does have a history of packing damaging wind gusts. As of 620 PM Sunday... As has been well-advertised during previous forecast shift, the general precipitation/PoP forecast continues to be a struggle to keep up with poor hi-resolution modeling and observed trends. At this time, the lion's share of the forecast area is dry, with satellite imagery indicating a stable airmass over much of the western lowlands underneath debris clouds from earlier convection. Trimmed back PoP's accordingly, though relatively conservatively with a couple additional hours of heating left to go. Attention then turns to a convective complex over the I75 corridor in Kentucky. Hi-res models tend to propagate this feature southward into the Tug Fork/Big Sandy basins later this evening, however a surging low/mid-level jet tonight will tend to spur storms along the front dropping south into the Ohio Valley. So, have generally tightened up PoP's through the overnight to focus mainly on the western half of the CWA. Had discussed possible watch issuance around the Tristate and South with SPC earlier, but ultimately decided against it with a more southward propagation to the current convective complex, especially as peak heating winds down and between waves of better shear. As of 245 PM Sunday... The forecast will primarily be mesoscale driven both within the near term and beyond into the new week. Multiple shortwaves embedded within zonal flow aloft is responsible for the active pattern that will plague the forecast for days to come. At the time of this issuance, only one small system was moving through, but that will change as we progress further into peak heating hours. How unstable the atmosphere will be today will be highly dependent on how much sun was observed within any breaks in clouds. Visible satellite shows rapid development of cumulus in eastern Kentucky, coincident with CAPE values of 2500-3500 J/kg per SPC Mesoanalysis. POPs will likely need to be reevaluated through the course of the afternoon and evening pending radar trends, seeing as model guidance is struggling to key in on storm placement and intensity. A severe storm and flash flood threat is on the cards with today's forecast. Given the Mesoanalysis CAPE readings, it appears enough sunshine occurred this morning for the destabilization process to proceed. The VWP shows H85 winds still flowing at 40-50 knots, promoting the ingredients needed for speed shear. The low level jet is also continuing to advect in anomalously high PWATs, nearing 1.5-2 inches. This will support flash flooding with training cells across areas that already received rainfall this morning. Hi-res CAMs hint at additional complexes to form this evening, continuing the severe threat into the overnight hours. But as mentioned before, guidance today has been sub par with initializing correctly, so will closely monitor these trends heading into the evening. Further development of cells will be squashed with the formation of the nocturnal inversion after midnight. Forecast soundings indicate the southern half of the CWA tapering off with rain, which is currently reflected in the POPs heading into Monday morning. However, expect another round of convection Monday afternoon as the boundary shows no signs of budging and disturbances aloft contribute to additional benefits for rapid storm intensification. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 238 PM Sunday... The overall unsettled pattern will continue at the start of the short term period as numerous embedded impulses ripple through the quasi-zonal flow aloft. Meanwhile, the persistent SW-to-NE oriented surface frontal boundary that has been draped across the Ohio Valley in recent days will continue to linger throughout the area, and this feature combined with outflow boundaries will continue to maintain enough low level convergence for storm development. Convection is expected to be ongoing Monday night generally along the aforementioned frontal boundary somewhere in the vicinity of southeast OH and into northern WV. Additional showers and storms will also be possible south of this activity from outflow boundaries and additional embedded impulses aloft. While a nocturnal inversion should allow convection to gradually ease overnight, enough elevated instability may be present to keep the mention of thunder during the overnight hours. By Tuesday, the mainly zonal flow aloft will get interrupted by a shortwave trough and associated surface low that will eject from the mid Mississippi Valley Tuesday morning and move NNE into the Ohio Valley later by the evening. As the shortwave trough nears the region, the flow aloft will transition to more southwesterly. Numerous embedded impulses aloft will interact with the stalled frontal boundary and will provide plenty of opportunity for ascent and convection through the day. With the moist atmosphere in place and PWATs in the 1.7-1.8 inch range, heavy rainfall is possible with any of the thunderstorm activity. Given the rainfall expected across the region prior to Tuesday, WPC Excessive Rainfall Outlook on Day 3 places our region in a Marginal risk for flooding. There is also a Marginal risk for severe thunderstorms with models projecting MLCAPE values between 1000-1500 J/kg and increasing wind fields with the approach of the shortwave trough. As the trough and surface low push east of the region on Wednesday, a brief respite from the widespread convection should occur. While enough instability may be present to still support a mention of showers and storms, activity should be a lot less widespread on Wednesday given the lack of any organized forcing in the region. Thunderstorm activity will once again increase late in the period ahead of the next low pressure system that will move across the Midwest on Wednesday night. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 201 PM Sunday... Still expecting a primary mid/upper level trough axis to advect across the CWA late in the work week with some messy ridging building in thereafter. Convection possible with the trough passage with perhaps a minor break from the unsettled weather on Saturday as the ridge axis noses into the region. However, additional disturbances riding around the periphery of the ridge may result in a return to stormy weather for the second half of the upcoming weekend. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 745 PM Sunday... All sites prevailing at VFR for the time being with the exception of HTS, who has an MVFR shower overhead. Most restrictions during the TAF period correlate to periods of showers and storms tonight and tomorrow, with relatively low confidence in timing beyond the immediate period this evening. A convective complex was entering the area from the West at forecast issuance, with widespread MVFR conditions likely in its wake and IFR possible along its leading edge. Wind gusts should be generally relegated to 20-35 kt gusts, however isolated stronger gusts are possible. While making a bee-line to HTS in about an hour, it will clip PKB and perhaps impact CRW in a more disorganized manner by about 02-04Z. Model agreement with this feature impacting eastern sites including CKB/EKN/BKW quickly declines, however a Severe Thunderstorm Watch as been issued, so do carry VCTS through much of tonight everywhere. Exiting rounds of rain and storms during the pre-dawn hours may lead to fog development at the CKB/EKN/CRW sites during the morning, which would likely clear up quickly with sunrise. Additionally, some low ceilings are possible in the vicinity of a remnant frontal boundary draped across the north, impacting CKB, and perhaps EKN/PKB, but with little confidence. Winds remain generally out of the southwest through the period, occasionally wavering with convection. Gusts have quieting down for today, and are expected to pick up again in earnest tomorrow afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and coverage of showers and storms could vary, with possible amendments to include brief IFR vsbys. Fog development overnight may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 06/17/19 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H M H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H M M H L M H PKB CONSISTENCY H H H H H H H H M L H L CKB CONSISTENCY H H H H H H H H H H H L AFTER 00Z TUESDAY... Brief IFR conditions likely at times as rounds of showers and thunderstorms impact the region nearly each afternoon and evening for the upcoming week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...30/MEK NEAR TERM...MC/MEK SHORT TERM...RG LONG TERM...RH AVIATION...MC
Hazardous weather outlook, Jun 16, 11:56 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1156 PM EDT Sun Jun 16 2019 KYZ101>103-105-OHZ083-085>087-WVZ005>008-013>016-024>027-034-515-517- 519-180400- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-Mingo- Logan-Boone-Clay-Wyoming-Northwest Raleigh-Northwest Fayette- Northwest Nicholas- 1156 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. Scattered showers and storms may lead to a localized flash flood threat overnight. This is especially true for areas that receive repetitive storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Multiple rounds of showers and storms may lead to at least a localized flash flood threat Monday and Tuesday. This is especially true for areas that receive repetitive storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-VAZ003-004-WVZ009>011-017>020-028>033-039-040- 516-518-520>526-180400- Perry-Morgan-Athens-Washington-Vinton-Dickenson-Buchanan-Wood- Pleasants-Tyler-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis- Harrison-Taylor-McDowell-Upshur-Barbour-Southeast Raleigh- Southeast Fayette-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 1156 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Multiple rounds of showers and storms may lead to at least a localized flash flood threat Monday and Tuesday. This is especially true for areas that receive repetitive storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 16, 9:02 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
902 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 4 ENE ASHTON 38.65N 82.10W
06/16/2019 MASON WV PUBLIC
TREES DOWN NEAR ASHTON
&&
EVENT NUMBER RLX1901748
HARTSpecial weather statement, Jun 16, 9:30 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
930 PM EDT Sun Jun 16 2019
OHZ085-WVZ008-009-015>018-024>027-170215-
Meigs-Calhoun-Jackson-Clay-Roane-Wirt-Boone-Kanawha-Logan-Wood-Mingo-
930 PM EDT Sun Jun 16 2019
...A LINE OF STRONG WIND GUSTS WILL AFFECT EASTERN MEIGS...
CALHOUN...MINGO...KANAWHA...WIRT...ROANE...LOGAN...JACKSON...CLAY...
SOUTHWESTERN WOOD AND BOONE COUNTIES...
At 929 PM EDT, radar indicated that a line of strong wind gusts
ahead of weakening thunderstorms was located along a line extending
from near Forked Run State Park to near Ripley to St. Albans to near
Harts to Prince. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph are possible with these preceding line.
Locations impacted include...
Charleston, Nitro, Ripley, Williamson, Madison, Spencer, Logan,
Elizabeth, Grantsville, Clay, Jefferson, South Charleston, St.
Albans, Dunbar, Sissonville, Montgomery, Chesapeake, Marmet, Belle
and Chapmanville.
This includes the following highways...
Interstate 79 between mile markers 1 and 44.
Interstate 77 in West Virginia between mile markers 96 and 135,
between mile markers 139 and 140, and between mile markers 145 and
167.
Interstate 64 in West Virginia between mile markers 48 and 57.
West Virginia Turnpike between mile markers 67 and 95.
Route 119 between mile markers 1 and 58, and between mile markers 66
and 80.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central, southern, western, southeastern, north central and
northwestern West Virginia.
LAT...LON 3767 8229 3785 8242 3803 8191 3804 8195
3804 8196 3822 8180 3833 8192 3847 8172
3920 8173 3901 8104 3867 8103 3853 8089
3840 8095 3818 8133 3797 8138 3795 8156
3779 8151 3776 8176 3752 8190
TIME...MOT...LOC 0129Z 283DEG 40KT 3914 8172 3882 8165 3837 8184 3800
8208 3776 8253
HARTSpecial weather statement, Jun 16, 9:44 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
944 PM EDT Sun Jun 16 2019
WVZ010-011-019-020-170215-
Doddridge-Ritchie-Pleasants-Tyler-
944 PM EDT Sun Jun 16 2019
...A STRONG THUNDERSTORM WILL AFFECT PLEASANTS...NORTHEASTERN
RITCHIE...NORTHERN DODDRIDGE AND TYLER COUNTIES...
At 944 PM EDT, a strong thunderstorm was located near St. Marys,
moving east at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
St. Marys, Middlebourne, Paden City, Sistersville, Pennsboro, West
Union, Ellenboro, Friendly, Alma, Greenwood, Maxwell, Arvilla, Point
Lookout, Smithburg, Wick, Mountain, Lima, Hebron, Pike and Center
Point.
This includes Route 50 in West Virginia between mile markers 33 and
56.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
3947 8071 3947 8064 3944 8060 3945 8058
3943 8058 3942 8054 3940 8055 3936 8053
3921 8091 3927 8118 3938 8123 3943 8119
3945 8113 3951 8107 3961 8094
TIME...MOT...LOC 0144Z 264DEG 19KT 3934 8114
HARTLocal storm report, Jun 16, 10:42 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1042 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG CEREDO 38.40N 82.55W
06/16/2019 WAYNE WV BROADCAST MEDIA
TREE BLOWN INTO HOME IN CEREDO. NO INJURIES REPORTED
&&
EVENT NUMBER RLX1901749
HARTLocal storm report, Jun 16, 11:26 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1126 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG FALLSBURG 38.18N 82.67W
06/16/2019 LAWRENCE KY 911 CALL CENTER
TREE DOWN NEAR LONG BRANCH RD
&&
EVENT NUMBER RLX1901750
MECSpecial weather statement, Jun 16, 11:39 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
1139 PM EDT Sun Jun 16 2019
KYZ101-102-170415-
Greenup-Carter-
1139 PM EDT Sun Jun 16 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREENUP AND CENTRAL
CARTER COUNTIES...
At 1139 PM EDT, a strong thunderstorm was located over Carter Caves
State Park, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Grayson, Carter Caves State Park, Greenup, Load, Gesling, Greenbo
Lake, Oldtown, Carter, Flatwoods, Russell, Grahn, Hopewell and
Warnock.
This includes Interstate 64 in Kentucky between mile markers 160 and
172.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 3827 8307 3832 8316 3846 8311 3864 8291
3849 8272 3833 8295
TIME...MOT...LOC 0339Z 220DEG 27KT 3836 8307
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 63 min |
| Jun 16, 9:05 PM EDT | Flash Flood Warning | RLX | Lawrence | 3 hr |
| Jun 16, 11:39 PM EDT | Special Weather Statement | RLX | Carter, Greenup | 36 min |
| Jun 17, 1:47 AM EDT | Flash Flood Warning | RLX | Boyd, Carter, Greenup | 3 hr |
| Jun 17, 2:57 AM EDT | Areal Flood Warning | RLX | Carter | 2 hr |
| Jun 17, 4:05 AM EDT | Flash Flood Watch | RLX | Boyd, Carter, Greenup, Lawrence | 4 days |
| Jun 17, 5:04 PM EDT | Special Weather Statement | RLX | Lawrence | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.